Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Publications of Matthew S Junge    :chronological  alphabetical  by type  bibtex listing:

  1. Johnson, T; Junge, M, Stochastic orders and the frog model, Annales De L'Institut Henri Poincaré, Probabilités Et Statistiques, vol. 54 no. 2 (May, 2018), pp. 1013-1030 [doi]
  2. Foxall, E; Hutchcroft, T; Junge, M, Coalescing random walk on unimodular graphs, Electronic Communications in Probability, vol. 23 (January, 2018) [doi]  [abs]
  3. Hoffman, C; Johnson, T; Junge, M, Recurrence and transience for the frog model on trees, The Annals of Probability, vol. 45 no. 5 (September, 2017), pp. 2826-2854 [doi]
  4. Hoffman, C; Johnson, T; Junge, M, From transience to recurrence with Poisson tree frogs, The Annals of Applied Probability, vol. 26 no. 3 (June, 2016), pp. 1620-1635 [doi]
  5. Benjamini, I; Foxall, E; Gurel-Gurevich, O; Junge, M; Kesten, H, Site recurrence for coalescing random walk, Electronic Communications in Probability, vol. 21 (2016) [doi]
  6. Johnson, T; Junge, M, The critical density for the frog model is the degree of the tree, Electronic Communications in Probability, vol. 21 (2016) [doi]
  7. Junge, M, Choices, intervals and equidistribution, Electronic Journal of Probability, vol. 20 (2015) [doi]

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320